# SDR REXA2014091900979

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flap
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-101 FWD CARGO DOOR VENT CRACKED & DAMAGED.  REMOVED FWD CARGO DOOR VENT FLAP IAW CMM 52-35-00 ITEM L STEP 2.  REPAIRED VENT FLAP IAW EA.  REINSTALLED FWD CARGO DOOR VENT FLAP IAW CMM 52-35-00-420-004-01 K 2A THROUGH P1 K 3A THROUGH M.  LEAK CHECKED GOOD IAW AMM.  LEAK CHECKED GOOD IAW AMM 52-00-00-790-801-A01.
